Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Stomach sickness, constant pain and swelling over tongue piercing area, had yellow pus on removing it. Remedy?

I have had my tongue pierced for 9 years. Yesterday i started feeling ill. Sick to my stomach, slight watering of the mouth (like maybe i was going to vomit ). I continued through my evening. After i woke up the next morning my tongue was very swollen. I figured maybe i had an allergic reaction . I took a few motrin and went on about my day. All day there was constant pain and swelling . Befostopped swelling, and i feel terrre bed i took my barbell out. As soon as it came out a yellow green colored pus started coming out i kept spitting it out, and rinsed with mouthnot wash. What should i do, the swelling has not gone down, and i feel terrible
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician, Pulmonology 's  Response
Thanks for writing to hcm.
Formation of pus indicates complicated bacterial infection.
You need to consult your doctor for antibiotics to decrease the infection.
Dr arun
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor